ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2018 , Volume 10 , Issue 2

Select all articles

Export/Reference:

A note on time-optimal paths on perturbed spheroid
Piotr Kopacz
2018, 10(2): 139-172 doi: 10.3934/jgm.2018005 +[Abstract](1288) +[HTML](263) +[PDF](3595.86KB)
Symmetries of line bundles and Noether theorem for time-dependent nonholonomic systems
Božzidar Jovanović
2018, 10(2): 173-187 doi: 10.3934/jgm.2018006 +[Abstract](909) +[HTML](142) +[PDF](440.5KB)
Vortex pairs on a triaxial ellipsoid and Kimura's conjecture
Adriano Regis Rodrigues, César Castilho and Jair Koiller
2018, 10(2): 189-208 doi: 10.3934/jgm.2018007 +[Abstract](890) +[HTML](207) +[PDF](1421.47KB)
A note on the normalization of generating functions
Simone Vazzoler
2018, 10(2): 209-215 doi: 10.3934/jgm.2018008 +[Abstract](832) +[HTML](198) +[PDF](297.83KB)
Double groupoids and the symplectic category
Santiago Cañez
2018, 10(2): 217-250 doi: 10.3934/jgm.2018009 +[Abstract](759) +[HTML](161) +[PDF](485.27KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]